Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1962, Volume 26, Issue 5, Pages 721–752 (Mi izv3244)  

This article is cited in 11 scientific papers (total in 11 papers)

The asymptotic distribution of integers on a hyperboloid of one sheet and ergodic theorems

B. F. Skubenko


Full text: PDF file (2400 kB)

Bibliographic databases:
Received: 18.04.1961

Citation: B. F. Skubenko, “The asymptotic distribution of integers on a hyperboloid of one sheet and ergodic theorems”, Izv. Akad. Nauk SSSR Ser. Mat., 26:5 (1962), 721–752

Citation in format AMSBIB
\Bibitem{Sku62}
\by B.~F.~Skubenko
\paper The asymptotic distribution of integers on a~hyperboloid of one sheet and ergodic theorems
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1962
\vol 26
\issue 5
\pages 721--752
\mathnet{http://mi.mathnet.ru/izv3244}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=151436}
\zmath{https://zbmath.org/?q=an:0107.04201}


Linking options:
  • http://mi.mathnet.ru/eng/izv3244
  • http://mi.mathnet.ru/eng/izv/v26/i5/p721

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Malyshev, “On the weighted number of integer points on a quadric”, Sem. Math. V. A. Steklov, 1 (1968), 1–30  mathnet  mathscinet  zmath
    2. E. P. Golubeva, “On the length of the period of a quadratic irrationality”, Math. USSR-Sb., 51:1 (1985), 119–128  mathnet  crossref  mathscinet  zmath
    3. E. P. Golubeva, “The asymptotic distribution of lattice points belonging to given residue classes on hyperboloids of special form”, Math. USSR-Sb., 51:2 (1985), 507–532  mathnet  crossref  mathscinet  zmath
    4. E. P. Golubeva, “Representation of large numbers by ternary quadratic forms”, Math. USSR-Sb., 57:1 (1987), 43–56  mathnet  crossref  mathscinet  zmath
    5. U. M. Pachev, “Representation of integers by isotropic ternary quadratic forms”, Izv. Math., 70:3 (2006), 587–604  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    6. U. M. Pachev, “On the asymptotics of the number of reduced integral quadratic forms with a condition of divisibility of the first coefficients”, Siberian Math. J., 48:2 (2007), 300–310  mathnet  crossref  mathscinet  zmath  isi  elib
    7. U. M. Pachev, “Obzor issledovanii po diskretnomu ergodicheskomu metodu v teorii chisel”, Chebyshevskii sb., 11:1 (2010), 217–233  mathnet  mathscinet
    8. U. M. Pachev, “O raspredelenii privedennykh neopredelennykh binarnykh kvadratichnykh form s usloviem delimosti pervykh koeffitsientov po klassam vychetov”, Chebyshevskii sb., 14:2 (2013), 139–150  mathnet
    9. U. M. Pachev, “Ergodicheskie svoistva potokov tselykh tochek na nekotorykh giperboloidakh v svyazi s gipotezami dlya $L$-funktsii Dirikhle”, Chebyshevskii sb., 17:1 (2016), 171–186  mathnet  elib
    10. U. M. Pachev, R. A. Dokhov, “On the Number of Integer Points Whose First Coordinates Satisfy a Divisibility Condition on Hyperboloids of a Special Form”, Math. Notes, 100:6 (2016), 847–851  mathnet  crossref  crossref  mathscinet  isi  elib
    11. U. M. Pachev, R. A. Dokhov, “Singular Functions in the Problem of the Weighted Number of Integer Points on Multidimensional Hyperboloids of Special Form”, Math. Notes, 105:2 (2019), 265–279  mathnet  crossref  crossref  mathscinet  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:297
    Full text:117
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021